Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from contact dermatitis on scrotum and penis. Have nerve irritation due to the overuse of steroid creams. Can I use lactic acid based cream?

Dear I want to use a lactic acid 5% cream with urea on my scrotum and penis skin(on a thin skin under the head).In the past i was using strong steroids creams on the same skin for a problem of contact dermatitis .Now my skin has become more thin and i have a problem of nerve irritation there.So i have listen that a lactic acid based cream will reverse my skin back and will decrease the hypersensitivity of nerves.Would this cream will be best on genital area or not? Kindly give me your opinion.Thankyou. Regards,
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Lactic acid may not be a good option over genital areas. You should always show the lesion to a dermatologist before applying medical creams over sensitive areas. If needed you may consider applying lacto calamine lotion over the area.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Wed, 25 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor